Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 96, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Dec 11, 2012, 3:29 AM EST. It took effect at Dec 11, 2012, 1:00 PM EST. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2012, 3:29 AM EST (08:29 UTC)
- In effect from
- Dec 11, 2012, 1:00 PM EST
- Expired
- Dec 14, 2012, 7:00 AM EST
- In force
- 66 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
951 WHUS73 KGRR 110829 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 329 AM EST TUE DEC 11 2012 LMZ844>849-111630- /O.NEW.KGRR.SC.Y.0096.121211T1800Z-121212T0800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 329 AM EST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM EST WEDNESDAY. * WINDS...BECOMING SOUTHWEST AND INCREASING TO 15 TO 25 KNOTS. * WAVES...1 TO 3 FEET BUILDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
080 WHUS73 KGRR 111505 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1005 AM EST TUE DEC 11 2012 LMZ844>849-112315- /O.CON.KGRR.SC.Y.0096.121211T1800Z-121212T0800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1005 AM EST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST WEDNESDAY... * WINDS...BECOMING SOUTHWEST AND INCREASING TO 15 TO 25 KNOTS. * WAVES...1 TO 3 FEET BUILDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ OSTUNO
258 WHUS73 KGRR 111953 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 253 PM EST TUE DEC 11 2012 LMZ844>849-120400- /O.EXT.KGRR.SC.Y.0096.000000T0000Z-121214T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 253 PM EST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...SOUTHWEST TO 30 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ OSTUNO
206 WHUS73 KGRR 120217 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 917 PM EST TUE DEC 11 2012 LMZ844>849-121030- /O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 917 PM EST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...WEST SOUTHWEST TO 30 KNOTS OVERNIGHT. * WAVES...3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
878 WHUS73 KGRR 120810 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 310 AM EST WED DEC 12 2012 LMZ844>849-121615- /O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 310 AM EST WED DEC 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
731 WHUS73 KGRR 121601 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1101 AM EST WED DEC 12 2012 LMZ844>849-130015- /O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1101 AM EST WED DEC 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
047 WHUS73 KGRR 122017 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 317 PM EST WED DEC 12 2012 LMZ844>849-130430- /O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 317 PM EST WED DEC 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...SOUTHWEST 30 KNOTS. * WAVES...6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MJS
369 WHUS73 KGRR 130213 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 913 PM EST WED DEC 12 2012 LMZ844>849-131015- /O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 913 PM EST WED DEC 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...SOUTH 15 TO 30 KNOTS. * WAVES...6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
906 WHUS73 KGRR 130842 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 342 AM EST THU DEC 13 2012 LMZ844>849-131645- /O.EXT.KGRR.SC.Y.0096.000000T0000Z-121214T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 342 AM EST THU DEC 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS...SOUTHWEST WINDS TO 30 KNOTS. * WAVES...5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
297 WHUS73 KGRR 131533 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1033 AM EST THU DEC 13 2012 LMZ844>849-132345- /O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1033 AM EST THU DEC 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS...SOUTHWEST WINDS TO 30 KNOTS. * WAVES...5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MJS
457 WHUS73 KGRR 132034 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 334 PM EST THU DEC 13 2012 LMZ844>849-140445- /O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 334 PM EST THU DEC 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS...SOUTHWEST WINDS TO 30 KNOTS...DIMINISHING LATE. * WAVES...5 TO 9 FEET...SUBSIDING LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MJS
559 WHUS73 KGRR 140206 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 906 PM EST THU DEC 13 2012 LMZ844>849-141015- /O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 906 PM EST THU DEC 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS VEERING WEST AND SUBSIDING TO 5 TO 15 KNOTS LATE. * WAVES...4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET BY DAYBREAK FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
546 WHUS73 KGRR 140818 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 318 AM EST FRI DEC 14 2012 LMZ844>849-141200- /O.CON.KGRR.SC.Y.0096.000000T0000Z-121214T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 318 AM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS...WEST TO NORTHWEST WINDS 5 TO 15 KNOTS BECOMING SOUTHEAST LATER TODAY. * WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 2 FEET AFTER DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 12:32 AM EST, 2 hours 57 minutes earlier.
Area forecast discussion, Dec 11, 12:32 AM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1232 AM EST TUE DEC 11 2012 .SYNOPSIS... ISSUED AT 337 PM EST MON DEC 10 2012 LAKE EFFECT SNOW SHOWERS WILL BRING LIGHT ACCUMULATIONS NEAR THE LAKE TONIGHT AND ON TUESDAY. FAIR WEATHER IS EXPECTED FOR THE MIDDLE OF THE WEEK BUT ANOTHER STORM WILL BE MOVING BY SATURDAY WITH A CHANCE OF RAIN OR SNOW. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 337 PM EST MON DEC 10 2012 SOME LIGHT LAKE EFFECT SNOW WILL BE DEVELOPING ACROSS THE LAKE BRINGING LIGHT ACCUMS OF LESS THAN AN INCH TO PARTS OF ALLEGAN AND VAN BUREN COUNTIES. THE 850 MB TEMPS FALL BELOW MINUS 10C WITH INVERSION HEIGHTS AROUND 8 THOUSAND FEET. COULD SEE AT LEAST AN INCH OR TWO WHERE THE BANDS SET UP...PRIMARILY LOOKING AT SOUTHWEST VAN BUREN COUNTY. RETURN FLOW SETS UP AND WARM AIR ADVECTION SHOULD BRING AN END TO THE SNOW SHOWERS BY WEDNESDAY MORNING. .LONG TERM...(THURSDAY THROUGH MONDAY) ISSUED AT 337 PM EST MON DEC 10 2012 QUASI ZONAL FLOW ALOFT WILL TRANSITION TO A TROUGH OVER THE WEEKEND AS LOW MOVES FROM THE PACIFIC NORTHWEST SOUTH TO CALIFORNIA AND NEWD TOWARD THE GREAT LAKES. FORECAST CONFIDENCE IF FAIRLY HIGH THAT WE/LL SEE PCPN OVER THE WEEKEND...BUT SOMEWHAT LOW ON THE EXACT TIMING. AM LEANING TOWARD THE SLOWER ECMWF SOLUTION. STORMS EJECTING OUT OF THE SOUTHWEST US ARE NOTORIOUSLY SLOWER THAN MODELS INITIALLY PREDICT. THERMAL PROFILES INDICATE THAT INITIALLY THE PCPN WILL BE RAIN FRIDAY NIGHT AND SATURDAY. GIVEN THE NEGATIVE TILT TO THE SYSTEM...SOME DECENT RAINS ARE POSSIBLE. I WOULDN/T BE SURPRISED TO SEE A HALF INCH OF RAIN FROM THE SYSTEM AS IT MOVES THROUGH AFTER WHICH COLDER AIR WILL WRAP INTO THE SYSTEM AND MIXED RAIN AND SNOW IS ANTICIPATED SUNDAY. DRY WX RETURNS SUNDAY NIGHT AND MONDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1232 AM EST TUE DEC 11 2012 LAKE EFFECT SNOW BAND OVER LAKE MICHIGAN IS THE FOCUS OF THIS SET OF TAFS. IT SHOULD BEGIN TO BECOME SHEARED AND PUSH INLAND OVERNIGHT AS SOUTHWEST FLOW TAKES HOLD LATE. INLAND AWAY FROM THE SNOW BAND SKIES HAVE CLEARED AT KGRR AND KAZO. EXPECTING MAINLY VFR CONDITIONS INLAND ALTHOUGH THERE ARE SOME CEILINGS STILL HOLDING IN THE MVFR CATEGORY. AS THE BAND MOVES INLAND LATE TONIGHT EXPECT SNOW SHOWER ACTIVITY TO AFFECT KMKG...KGRR AND KAZO. VISIBILITIES MAY DIP INTO THE MVFR CATEGORY FOR A TIME AS THE HEAVIER SNOW SHOWERS MOVE THROUGH. TUESDAY AFTERNOON AND EVENING EXPECTING MAINLY VFR CONDITIONS. THERE MAY BE SOME LAKE EFFECT SNOW SHOWER ACTIVITY THAT DEVELOPS NORTH OF KMKG TUESDAY AFTERNOON AND EVENING AS THE SOUTHWEST FLOW TAKES HOLD. && .MARINE... ISSUED AT 337 PM EST MON DEC 10 2012 WILL CONTINUE THE SMALL CRAFT ADVISORY INTO TONIGHT. THEN THERE WILL BE A LULL LET TONIGHT AND EARLY TUESDAY BEFORE WINDS AND WAVES INCREASE AGAIN. && .HYDROLOGY... ISSUED AT 337 PM EST MON DEC 10 2012 NO HYDRO ISSUES. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...OSTUNO SHORT TERM...OSTUNO LONG TERM...93 AVIATION...DUKE HYDROLOGY...OSTUNO MARINE...OSTUNO
Hazardous weather outlook, Dec 10, 7:20 AM EST, 20 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GRAND RAPIDS MI 720 AM EST MON DEC 10 2012 LMZ846-MIZ037>040-043>046-050>052-056>059-064>067-071>074-110930- HOLLAND TO GRAND HAVEN MI-MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO- MECOSTA-ISABELLA-MUSKEGON-MONTCALM-GRATIOT-OTTAWA-KENT-IONIA- CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN- JACKSON- 720 AM EST MON DEC 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW SHOWERS WILL CONTINUE THROUGH TONIGHT. FOR MOST AREA THIS WILL MOSTLY BE FLURRIES. WEST OF GRAND RAPIDS ACCUMULATIONS ARE POSSIBLE BUT AMOUNTS SHOULD BE LESS THAN AN INCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844-845-847>849-110930- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 720 AM EST MON DEC 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THE WIND AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WDM
In the hours before
Local storm report, Dec 10, 9:58 PM EST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
958 PM EST MON DEC 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM SNOW SOUTH HAVEN 42.40N 86.28W
12/10/2012 E0.5 INCH VAN BUREN MI PUBLIC
REPORTED FROM DOWNTOWN AREA BY THE PUBLIC
&&
JMAPLESNearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.